Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yarm

Off Minocycline for a week with no breakout

Recommended Posts

I've been using a combination of Cetaphil, Retin-A Micro, and Minocycline for several years now. About a week ago I ran out of the Minocycline and I haven't had time to get a refill. The strange thing is that my skin hasn't seemed to breakout (I'm still using the retin-A and cetaphil). Should I get back on the Minocycline just to be safe? Or should I just stick to the Retin-A now?

Share this post


Link to post
Share on other sites
I've been using a combination of Cetaphil, Retin-A Micro, and Minocycline for several years now. About a week ago I ran out of the Minocycline and I haven't had time to get a refill. The strange thing is that my skin hasn't seemed to breakout (I'm still using the retin-A and cetaphil). Should I get back on the Minocycline just to be safe? Or should I just stick to the Retin-A now?

Share this post


Link to post
Share on other sites
Earlier this year I was on benzamycin gel and erythromycin twice a day. My doctor took me off the erythromycin as I'd been on it for 6 months and my breakouts reduced every week for about 3 months till i was fairly clear which I thought was great and I even turned down roaccutane because things were going so well. Then I started breaking out again and had to go on antibiotics. The last time I saw a derm she put me on differin, which is a retinoid similair to retin-a, and antibiotics and said in the future the differin may have cleaned my pores out so much and calmed down the shedding of my skin cells, that I probably wouldn't need any antibiotics as my pores might be sorted enough. But i'd check with your derm or doctor. Acne can take upto 3 months to form so you might start breaking out again in the future or you could stay clear. Its up to you to decide what to do!

Share this post


Link to post
Share on other sites

I think antibiotics stay in the body for a few weeks, which makes sense if you have been taking them non stop for months.

If I were you, leave the minocyn for now. If there is no breakout then great! you don't need the minocyn. But if you breakout, you might wanna go back on.

Share this post


Link to post
Share on other sites

i have been on minocyclin for about 2 years now, and i ran into the same situation as u, and just thought well maybe i wait a lil bit to see if i break out. and for like a week and a half my skin was beautiful, no breakouts, and it was just beautiful....but then bam! my breakouts came back, and it wasn't pretty! so i suggest stayin on mino! Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×